# SDR EIA2006018

- Difficulty date: February 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1026-1057 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT WING BETWEEN WS 1026 - 1057 (LES 1046 - 1078).  ECRA 478-57-176-2 INSTRUCTS TO REMOVE CORROSION, ACCOMPLISH NDI INSPECTION, CUT OUT THE DAMAGED WING SKIN MATERIAL AND FABRICATE REPAIR.  THIS REPAIR IS LIMITED TO 135000 HOURS OR 38788 CYCLES WHICHEVER COMES FIRST.
